# SDR DALA2022042802998

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,971 hours, 21,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 FOUND EVIDENCE OF DAMAGE AT STA 520 BETWEEN STR 27-28 REF LOG 8756028. CORRECTIVE ACTION: COMPLETED REPAIR PER SECTION 1, 1 THRU 3.A PER B757 SRM 53-00-01. COMPLIED WITH HFEC PER NDTM PT 6 51-00-01 NO DEFECTS FOUND. TREATED PRIMED INSTALLED TEMP FASTENER B757 SRM 53-00-01 TOPCOATED. (2211306)
